# SDR AALA201712159017

- Difficulty date: December 14, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 17,139 hours, 6,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367666300000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. CENTER AISLE FLOOR PANEL 241AF AT ROW 13 SOFT AND SPONGY. REPLACED CABIN FLOOR PANEL 241AF AT ROW 13 AS PER SRM TASK #53-32-12-400-002 CHECK GOOD. AIRCRAFT OK FOR SERVICE.
